# SDR P4YA2010051300001

- Difficulty date: May 13, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N410GH
- Make and model: Skrsky S61N
- Aircraft serial: 61749
- Aircraft time: 30,443 hours
- Engine: Ge CT581401
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Exhaust Pipe
- Part number: S6130801691
- Condition: Cracked
- Location: Engine
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE FIRE LIGHT ILLUMINATED WITH NO FIRE DETECTED.  CRACKED TAIL PIPE LEAKED EXHAUST ONTO FIRE LOOP.  REPLACED EXHAUST PIPE.
